# SDR 2006UALA01670

- Difficulty date: August 27, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER HINGE CUTOUT, EXTERNAL FUSELAGE SKIN CRACKED LOWER FWD CORNER, BS 967.  *S/D*  MAJOR REPAIR:  INSTALLED EXTERNAL FUSELAGE SKIN TRIPLER REPAIR.
